Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 1, 2022, 4:47 PM MDT for Bent County, Colorado. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2022, 4:47 PM MDT (22:47 UTC)
- Expired
- May 1, 2022, 5:30 PM MDT
- In force
- 43 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Bent County, CO
The radar
The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 5:24 PM MDT | HAIL 1 | 4 Ene Fort Lyon, CO | TRAINED SPOTTER REPORTS REPORTED 1-INCH HAIL WITH SEVERE THUNDERSTORM THAT MOVED THROUGH FORT LYON AREA. |
| May 1, 5:25 PM MDT | HAIL 1 | 3 E Fort Lyon, CO | PICTURE RECEIVED OF QUARTER-SIZE HAIL ALONG HIGHWAY 50 JUST EAST OF FORT LYON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1999 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
966
WUUS55 KPUB 012247
SVRPUB
COC011-012330-
/O.NEW.KPUB.SV.W.0004.220501T2247Z-220501T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
447 PM MDT Sun May 1 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northern Bent County in southeastern Colorado...
* Until 530 PM MDT.
* At 446 PM MDT, a severe thunderstorm was located over Las Animas,
or 16 miles east of North La Junta, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Las Animas, Hasty, John Martin Reservoir, Fort Lyon and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3794 10329 3807 10336 3820 10323 3826 10305
3800 10284
TIME...MOT...LOC 2246Z 232DEG 23KT 3805 10325
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CSS/Cohen1 follow-up statement
194
WWUS55 KPUB 012305
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
505 PM MDT Sun May 1 2022
COC011-012330-
/O.CON.KPUB.SV.W.0004.000000T0000Z-220501T2330Z/
Bent CO-
505 PM MDT Sun May 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHERN BENT COUNTY...
At 504 PM MDT, a severe thunderstorm was located near John Martin
Reservoir, or 23 miles northeast of North La Junta, moving northeast
at 25 mph. Additional thunderstorms may enter the warning area from
the west and south and could become severe.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Las Animas, Hasty, John Martin Reservoir, Fort Lyon and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3794 10329 3807 10336 3820 10323 3826 10305
3800 10284
TIME...MOT...LOC 2304Z 232DEG 23KT 3812 10313
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CSS/CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:27 PM MDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 1, 2:27 PM MDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 227 PM MDT Sun May 1 2022 .SHORT TERM...(This evening through Monday) Issued at 223 PM MDT Sun May 1 2022 Key messages: 1) Critical fire weather conditions will continue over the Central and Eastern Mountains, the San Luis Valley and Raton Mesa region through early evening. 2) Severe thunderstorms will be possible late this afternoon and evening, mainly east of a Fowler to Trinchera line. Large hail to 2 inches and damaging winds in excess of 60 mph will be the main risks. An an isolated tornado cannot be ruled out over Baca County. 3) Strong and gusty winds could result in areas of blowing dust over the San Luis Valley into this evening. Currently...satellite imagery shows an upper low spinning over the Great Salt Lake in Utah early this afternoon. Southwesterly flow ahead of the upper low has brought dangerous fire weather conditions to the San Luis Valley, Central and Eastern Mountains, and Raton Mesa regions. Southwest winds have been gusting 30 to 40 mph in these areas. Across the Plains, southeasterly flow will continue to slowly advect moisture northward helping to set up the potential for thunderstorms later this afternoon. Temperatures have climbed into the upper 60s to lower 70s across the Plains. Rest of today and tonight...the dangerous fire weather conditions are expected to continue, mainly for areas west of the I-25 corridor. Southwest winds gusting in excess of 40 mph will combine with humidity values under 10 percent to keep the dangerous fire weather conditions going into this evening. Avoid any activities that could spark a fire. In addition to the fire danger, areas of blowing dust will remain possible across the San Luis Valley. Microphysics satellite data currently does not show any blowing dust, but given the dry conditions and gusty winds, blowing dust will remain a possibility into this evening. Blowing dust could reduce visibility for travelers, especially those on Highways 160 and 17. For the severe weather threat, much continue to depend on moisture advection into the Plains. High-res model guidance has backed off on moisture return, which seems to match area observations. As we progress through the afternoon, dewpoints should rise into the upper 30s to near 40 degrees for areas along and east of a Fowler to Trinchera line. Model sounding data from across the Plains also indicates a pretty stout capping inversion and high LCL heights around 2.5 km. Shear profiles continue to be very favorable for updraft rotation. The main thunderstorm risks continue to be the potential for large hail, up to 2 inches in diameter, and strong outflow winds in excess of 60 mph. Models are holding off on convective initiation until a bit later, after 3 PM. Given the expected shear profile, there continues to be a non-zero tornado threat. This is especially true over eastern Las Animas and Baca Counties, where the best moisture return is expected. If a storm can become rooted in the boundary layer, an isolated tornado is certainly possible. As the evening progresses, convective activity will track eastward, exiting into Kansas around 10 to 11 PM this evening. For the rest of the area for tonight, the upper low will track out of Utah and into north central Colorado by morning. Periods of light to moderate snow will continue over the Central Mountains into the morning hours. Total snow accumulations of 2 to 5 inches are possible through Monday morning for areas north of Cottonwood Pass. Around 1 to 3 inches may be possible for lower elevations of the Sawatch and Mosquito Ranges. Across the Plains, a surface low is forecast to develop this evening and track east. This will force a cold front south across the Plains. Gusty, northerly flow will fill in behind the departing surface low by morning. A few rain and high elevation snow showers will be possible, mainly over Teller County and the Palmer Divide late tonight into Monday morning. There may be enough instability to produce a snow squall or two over the Palmer Divide. While ground temperatures will be too warm for much to stick to the ground, brief heavy snow over Monument Hill which could significantly reduce visibilities. Monday...the upper low will continue to track eastward into central Nebraska through the afternoon. Expect any lingering precipitation over the Palmer Divide to lift off to the northeast by early afternoon. A secondary cold front will back southwestward across the Plains by midday, helping to keep gusty, northerly winds across the region. Overall, temperatures will be cooler, with 50s north of Highway 50, and 60s to the south. Mozley .LONG TERM...(Monday night through Sunday) Issued at 223 PM MDT Sun May 1 2022 Key Messages: 1) Critical fire weather conditions are expected Tuesday across parts of south central Colorado. High fire danger returns later this week into the weekend. 2) Precip chances increase by the middle part of this week, though confidence remains low at this time. In the wake of the departing trough, upper ridging anticipated at the start of the period. This window looks to be small though, as quickly turn attention towards another upper level low moving in from the northwest early Tuesday. Increasing southerly flow out ahead of it will return warmer weather back to southern Colorado on Tuesday, along with increasing winds and drier air. Latest trends today suggesting that setup will support higher fire danger across parts of south central Colorado Tuesday afternoon into the evening. With increased confidence, did issue a Fire Weather Watch for the San Luis Valley, southeast mountains, and far southern I-25 corridor. Confidence is highest for these conditions in these areas, though later forecasts may need to expand into Pueblo, Otero, and eastern Las Animas counties. Conditions do change some by Wednesday as this low moves across the region, as precip chances increase and temps lower. Overall confidence on the track and evolution of this system still is on the low side. So, while precip chances do increase, have not gone too high with pops given this uncertainty. It is quite possible that most locations stay dry, and with some returning fire weather concerns at least to the San Luis Valley on Wednesday. This system may be slow to depart to the east late this week, however, do expect a warming and drying trend through the remainder of the forecast. This is especially the case next weekend, with guidance pretty consistent with upper level ridging and a rather hot air mass settling in. In this setup, would expect to see fire weather concerns also increase. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 223 PM MDT Sun May 1 2022 KALS...VFR conditions through the next 24 hours at the terminals. Southwest winds will continue to gust near 40 kts into this evening. Winds will dissipate overnight, but continue to prevail out of the south to southwest. Winds will shift northwesterly on Monday by the afternoon, with gusts near 30 kts possible. KCOS and KPUB...southeast winds with gusts near 30 kts will continue into this evening. A cold front will arrive at 02-03Z this evening, shifting winds northeasterly. CIGS will fall to near 3 kft behind the front and prevail into Monday morning. A secondary cold front is expected at both terminals by early afternoon, with northeast winds gusting in excess of 30 kts, especially at KPUB. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for COZ220-224-225- 229-230. Fire Weather Watch from Tuesday afternoon through Tuesday evening for COZ224-225-229-230. && SHORT TERM...MOZLEY LONG TERM...RODRIGUEZ AVIATION...MOZLEY
Hazardous weather outlook, May 1, 11:28 AM MDT, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1128 AM MDT Sun May 1 2022 COZ058>089-093>099-021730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1128 AM MDT Sun May 1 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight High fire danger is forecast for the San Luis Valley, the Central Mountains, Eastern Mountains, and Raton Mesa region this afternoon. Strong southwest winds 20 to 30 mph with gusts to near 50 mph will combine with humidity values under 10 percent to produce the dangerous fire weather conditions. Areas of blowing dust will be possible across the San Luis Valley this afternoon. Hazardous travel conditions due to poor visibility is possible on Highways 160 and 17. A few strong to severe storms are possible late this afternoon and evening east of a Fowler to Trinchera line. Conditions will be favorable for large hail, to two inches in diameter, along with strong outflow winds to near 60 mph. An isolated tornado may be possible, especially over Baca County. The most likely time frame for strong to severe storms will be 3 PM through 10 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered showers and thunderstorms will be possible across northern areas of south central and southeast Colorado, generally along and north of the Highway 50 Corridor, Monday morning and again Tuesday night through Wednesday night. The main threats from thunderstorms would be lightning and gusty outflow winds up to 40 mph. Light snow accumulations will also be possible across the mountains early Monday and again Tuesday night through Wednesday night, most notably across the higher terrain of central mountains north of Cottonwood Pass. Near critical fire weather conditions will be possible across portions of the San Luis Valley on Monday, with more widespread Red Flag conditions possible across the San Luis Valley into the I-25 Corridor on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the southeast plains this afternoon and evening. 88/88
In the hours before
Special weather statement, May 1, 4:03 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
403 PM MDT Sun May 1 2022
COZ089-093-097-012230-
Las Animas Vicinity/Bent County CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
403 PM MDT Sun May 1 2022
...A strong thunderstorm will impact portions of eastern Otero,
southeastern Crowley and northwestern Bent Counties through 430 PM
MDT...
At 403 PM MDT, Doppler radar was tracking a strong thunderstorm near
Swink, or 7 miles southwest of La Junta, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Junta, North La Junta, Las Animas, Swink, Cheraw, Higbee, John
Martin Reservoir and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3772 10348 3790 10381 3824 10355 3813 10303
TIME...MOT...LOC 2203Z 211DEG 44KT 3793 10367
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Cohen/CSSSpecial weather statement, May 1, 4:19 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
419 PM MDT Sun May 1 2022
COZ099-012245-
Springfield Vicinity/Baca County CO-
419 PM MDT Sun May 1 2022
...A strong thunderstorm will impact portions of southeastern Baca
County through 445 PM MDT...
At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Keyes, or 15 miles north of Boise City, moving
north at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Baca
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3699 10257 3700 10258 3735 10233 3722 10204
3699 10204
TIME...MOT...LOC 2219Z 202DEG 28KT 3694 10244
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MG/CohenSpecial weather statement, May 1, 4:25 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
425 PM MDT Sun May 1 2022
COZ094-097>099-012300-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
425 PM MDT Sun May 1 2022
...Strong thunderstorms will impact portions of southwestern Prowers,
western Baca, east central Las Animas and southeastern Bent Counties
through 500 PM MDT...
At 425 PM MDT, Doppler radar was tracking developing strong
thunderstorms along a line extending from 18 miles southeast of
Higbee to 9 miles west of Campo. Movement was northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springfield, Pritchett and Campo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3762 10330 3787 10279 3712 10238 3699 10261
3700 10285
TIME...MOT...LOC 2225Z 203DEG 8KT 3765 10316 3706 10274
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MG/CohenSpecial weather statement, May 1, 4:31 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
431 PM MDT Sun May 1 2022
COZ089-093-097-012300-
Las Animas Vicinity/Bent County CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
431 PM MDT Sun May 1 2022
...A strong thunderstorm will impact portions of northeastern Otero,
southeastern Crowley and northwestern Bent Counties through 500 PM
MDT...
At 431 PM MDT, Doppler radar was tracking a strong thunderstorm near
Swink, or near La Junta, moving north at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink and Cheraw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3786 10356 3789 10379 3821 10370 3818 10322
3794 10328
TIME...MOT...LOC 2231Z 186DEG 29KT 3796 10367
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CSS/CohenSpecial weather statement, May 1, 4:40 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
440 PM MDT Sun May 1 2022
COZ093-097-012315-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
440 PM MDT Sun May 1 2022
...A strong thunderstorm will impact portions of east central Otero
and northwestern Bent Counties through 515 PM MDT...
At 440 PM MDT, Doppler radar was tracking a strong thunderstorm near
Las Animas, or 13 miles east of North La Junta, moving northeast at
30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Las Animas, John Martin Reservoir and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3794 10329 3806 10342 3825 10318 3804 10291
3793 10308
TIME...MOT...LOC 2240Z 224DEG 28KT 3805 10330
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CSS/CohenSpecial weather statement, May 1, 4:45 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Sun May 1 2022
COZ099-012315-
Springfield Vicinity/Baca County CO-
445 PM MDT Sun May 1 2022
...A strong thunderstorm will impact portions of southeastern Baca
County through 515 PM MDT...
At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Stonington, or 20 miles northwest of Elkhart, moving
northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Walsh and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3699 10205 3700 10226 3710 10240 3748 10229
3743 10204 3700 10204
TIME...MOT...LOC 2244Z 210DEG 35KT 3715 10222
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MG/CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:39 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 3 more | 24 hr |
| May 1, 4:03 PM MDT | Special Weather Statement | PUB | Otero | 27 min |
| May 1, 4:19 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| May 1, 4:25 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| May 1, 4:31 PM MDT | Special Weather Statement | PUB | Otero | 29 min |
| May 1, 4:40 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
| May 1, 4:45 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| May 1, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 58 min |
| May 1, 5:22 PM MDT | Special Weather Statement | PUB | Kiowa | 23 min |
| May 1, 5:48 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 57 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.